Hi, I started taking microgynon to see if it cleared my skin up. We usually use condoms but didn't use one on day 4 of me starting the pill. I started on last(5th) day of my period when I just had spotting. My period is regular around 25/26 days, I think. I took the pills properly at same time everyday. I wasn't on any birth control before for 2 years just condoms. I'm in a happy stable relationship of 5 years so wouldn't be a bad thing but could I get pregnant? We also had sex yesterday without a condom which is day 11 and took pill 10am everyday without fail. I have been showing symptoms like sore breasts, nausea, headaches, tiredness, light sharp niggling pain in my left side low down, backache etc. Could this just be effects of pill?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
On microgynon 30 missed a pill in first week after restarting them after period.i normally take the?
Posted 15 Aug 2015 • 1 answer
Posted 6 Jul 2016 • 1 answer
Posted 27 Jan 2018 • 0 answers